# SDR 95ZZZX3749

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8377F
- Make and model: Hughes 269C
- Aircraft serial: 480680
- Engine: Lyc HIO360D1A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Idler Shaft
- Part number: 72230
- Condition: Studs Broke
- Location: Eng Rear Case
- Part time: 1,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDS, .3125 INCH, IN REAR OF CRANKCASE THAT HOLDS IDLER GEAR SHAFT BROKE WHICH LET THE IDLER GEAR GET BETWEEN CRANK AND CAMSHAFT WHICH CAME LOOSE AND WAS VERY NEAR FAILURE.  ENGINE HAD 1,120 HOURS TOTAL SINCE NEW.  THE STUDS IN THE REAR OF THE CASE SHOULD BE .3750 INCH STUDS.  HAVE HAD THIS SAME THING HAPPEN ON ANOTHER ENGINE OF SAME MAKE AND MODEL WITH 1,102 HOURS SINCE MOH AND TOTAL TIME OF 3,200 HOURS.
